# SDR 95ZZZX553

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Sheared
- Location: Shaft
- Stage of operation: TO
- Nature of condition: O, Y
- Precautionary procedure: C, D

## Discrepancy

UPON TAKEOFF ROLL, AT APPROXIMATELY 60 KNOTS, ENGINE NR 2 FAILED.  ALL ENGINE NR 2 INDICATIONS WERE NORMAL AT TIME OF FAILURE.  AOM PROCEDURES 2-E-2, 2-A-9-1, AND 2-A-6-2 WERE FOLLOWED.  NR 2 ENGINE INOP, TRANSFERRED TO DMI, LOG SLIP NR 1690 IAW MEL 78-1.  NR 2 T/R BLOCKED PER MM 78-30-00.  INSTALLED PLACARD.  GMM FORM M-14C FOLLOWED FOR FERRY FLIGHT PREPARATIONS.  AT MIA, FOUND ENGINE DRIVEN FUEL PUMP FAILED.  REPLACED THE FUEL PUMP AND THE FCU (AS PRECAUTIONARY).  NOTE:  MAINTENANCE DELAY:  2 HRS 53 MIN.
